Methods and Applications of Analysis
Volume 18 (2011)
Lebesgue property of convex risk measures for bounded Càdlàg processes
Pages: 335 – 350
In this paper, we study the Lebesgue property for convex risk measures on the class of bounded Càdlàg processes. For that, we characterize the compact subsets of a family of bounded variation processes, which is, of course, the topological dual of the bounded Càdlàg processes, in an appropriate topology. We show that the Lebesgue property can be characterized in several equivalent ways.
convex risk measures, bounded Càdlàg processes, Lebesgue property, static risk
2010 Mathematics Subject Classification
46A20, 52A07, 60G07, 91B16, 91B30